On isometries and on a theorem of Liouville. (English) Zbl 0097.38203

Full Text: DOI EuDML


[1] Bianchi, L.: Lezioni di Geometria Differenziale. Pisa (1894).
[2] Hartman, P.: Systems of total differential equations and Liouville’s theorem on conformal mappings. Amer. J. Math.69, 327-332 (1947). · Zbl 0034.09002
[3] Hartman, P.: On unsmooth two-dimensional Riemannian metrics. Amer. J. Math.74, 215-226 (1952). · Zbl 0046.15102
[4] Hartman, P., andA. Wintner: On the solutions of certain overdetermined systems of partial differential equations. Archiv Math.5, 168-174 (1954). · Zbl 0055.08403
[5] Hartman, P., andA. Wintner: Regular binary Pfaffians and non-parabolic partial differential equations. Rend. Circ. Math. Palermo (2)3, 347-362 (1954). · Zbl 0058.32002
[6] Morrey, C. B.: On the solutions of quasilinear elliptic partial differential equations. Trans. Amer. Math. Soc.43, 126-166 (1938). · JFM 64.0460.02
[7] Nirenberg, L.: On a generalization of quasi-conformal mappings and its applications to elliptic partial differential equations. Contributions to the Theory of Partial Differential Equations. Princeton 1954, pp. 95-100. · Zbl 0057.08604
[8] Sólyi, A.: Über Funktionen, die ein endliches Dirichletsches Integral haben. Acta Sci. Math., Szeged10, 48-54 (1941). · JFM 67.0192.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.